# SDR HALA9635

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Contl Box
- Part number: 0080004003
- Condition: Inop
- Location: Landing Gear
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - FLT NR 504 - ON 'UPLATCH CHECK' LT MLG INDICATED 'UNSAFE'.  LIGHT REMAINED ILLUMINATED WHEN 'UP' SELECTED.  CYCLED GEAR IAW PROCEDURES.  ALL DOWN SAFE.  CYCLED 'UP' LT MLG STILL UNSAFE IN UP POSITION.  REPLACED LANDING GEAR PROXIMITY BOX CONTROL, CLEANED LT LANDING GEAR UPLOCK SENSOR.  OPERATED GEAR SEVERAL TIMES.  OPS CHECK GOOD.  (M)
